# SDR SCNA20240429227

- Difficulty date: April 4, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-83N
- Aircraft serial: 32578
- Aircraft time: 59,276 hours, 39,209 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING REAR SPAR AT RSS 207 SUPPORT WITH RACK . REPLACED SUPPORT BRACKET CLIP ASSY P/N 115A5552-1 IAW B737-800 BCF SRM 51-10-02 PARA. 9 AND REFERENCE AIPC 57-50-00-23 SHEET 001
